# SDR 2006FA0000497

- Difficulty date: May 9, 2006
- Submitted: May 17, 2006
- Operation: General aviation
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Engine: Pwa JT15D5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Part number: 551124914S
- Condition: Cracked
- Location: Cabin Door Frame
- Part time: 8,377 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY THRESHOLD CRACKED AT AFT STEP ATTACH BOLT HOLE.  COMBINATION OF BOLT HOLE LOCATED IN RADIUS OF FRAME AND MATERIAL THICKNESS NOT SUFFICIENT TO SUPPORT WEIGHT OF PERSON ENTERING OR EXITING AIRCRAFT.  RECOMEND STRENGTHING STRUCTURE, USING THICKER METAL.  NOTE: HAVE FOUND THESE CRACKS ON MFG INSPECTION PHASE 5.  APPROX 75 PERCENT OF AIRCRAFT INSPECTED ARE FOUND CRACKED.  (K)
